MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501520
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Inflammation (1932); Pain (1994); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Deformity/ Disfigurement (2360); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521); Fecal Incontinence (4571); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified: the patient had a restorelle implanted in (b)(6) 2024.Reportedly the patient experienced mesh erosion, slightly friable epithelial edges, abnormal discharge and labial irritation.Patient underwent mesh excision with defect closure, pelvic examination and cystoscopy under general anesthesia.Post excision, on exam some granulation tissue noted on left pelvic proximal side wall.Patient also reportedly experienced myofascial pain, anal/flatal sphincter incontinence and dyspareunia with deep penetration.
 
Event or Problem Description
As reported to coloplast, though not verified: it was additionally reported that the patient experienced pelvic and abdominal pain, lower back pain, extrusion, protrusion, urinary issues, recurrence, stress urinary incontinence, vaginal discharge, vaginal cramping, nocturia, suprapubic pressure, pain, permanent disfigurement, and difficulty with daily activities which ultimately required surgical intervention and removal of mesh on (b)(6) 2024.
 
Additional Manufacturer Narrative
Correction: b2.Added: disability or permanent damage.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24115896
Report Number2125050-2026-00102
Device Sequence Number17627520
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public5708932528108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Catalogue Number501520
Device Lot Number9214593_5015202400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/24/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age58 YR
Patient SexUnknown